≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Aconitum Napellus: $6.59First Aid Kit: $160.00

 

 

Similar posts:

Aconite 10M overdose 6

 

The ABC Homeopathy Forum

Aconite 30 overdose. Please help

Hello there. My doc prescribed me aconite 30 for some reasons. I accidently took a overdose and i did a lot of vomiting. But i have a question in my mind that does overdosing on aconite make u blind? Please reply i am very scared
 
  athav9000 on 2019-07-20
This is just a forum. Assume posts are not from medical professionals.
No - because it was a homeopathic remedy-
The remedy is so diluted that there is no
Substance of the aconite. There is only
A molecule imprint of it. Effects will wear off.

You can google - materia medica of ....
Any remedy. Look at all the symptoms listed.
The symptoms are what healthy people experienced
After taking a remedy.

When a person has enough of those same symptoms-
The remedy matches the illness. The human body
Always rejects anything close to an illness. It will
Raise your life force to clear out the diluted remedy
And then your life force will target the real illness.

Sometimes, the remedy is wrong, or potency wrong -
Or too many doses. When that happens one
Can have aggravation of old symptoms or one
Can have new symptoms that you see listed in
Materia medica. They will wear off - and you then
Have a healing response if the remedy was correct.
[Edited by simone717 on 2019-07-20 18:54:17]
 
simone717 3 years ago
But sir... I will narrate you an incident of my father. He once took 4-5 more drops of aconite 30 and his heart blocked. Praise to god that he was saved. My query is that german homeopathic medicines are more potent and fast acting so my question is wont my optic nerves get damaged if i accidently overdose on aconite? Because i had visual changes that day.
 
athav9000 3 years ago
Hi- there are many remedies that are made
From poison. If you took the actual substance
Of those remedies ? You would have a problem.

Homeopathic remedies are diluted and you
Do not have to worry about your optic nerves.
 
simone717 3 years ago
athav9000. How r now? Your problem created by aconite get solved?
[Edited by Wiezoox on 2022-08-11 13:36:54]
 
Wiezoox 3 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.